# SDR 2003FA0001152

- Difficulty date: November 3, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Aircraft: N20GP
- Make and model: Cessna 525A
- Aircraft serial: 525A0131
- Aircraft time: 300 hours, 330 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Screen
- Part number: 206666500
- Condition: Missing
- Location: Hyd System
- Part time: 300 hours, 330 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING INSPECTION FOUND THAT IN-LINE HYDRAULIC FILTER SCREENS WERE NOT INSTALLED.  THIS IS THE SECOND OF THESE TYPE NEW AIRCRAFT WE HAVE FOUND MISSING THESE FILTERS SCREENS.  ORDERED FILTER SCREENS AND INSTALLED.  NOTIFIED MANUFACTURER THAT THESE SCREENS ARE NOT BEING INSTALLED AT THE FACTORY ON SOME AIRCRAFT.  RECOMMEND CONFIRMING THESE PART NUMBER HYDRAULIC SCREENS ARE INSTALLED ON NEW AIRCRAFT AT FIRST AVAILABLE INSPECTION.
